Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Pregnant. Intake of two aspirins. Problem?

I had a really bad headache and made a mistake and took two aspirins instead of tylenol...i just found out i am pregnant but have not seen the doctor yet...i know Im around 3-4 weeks...i heard that aspirin pauses miscarriages...i am really scared and dont know what to do...i dont want to lose my baby...please tell me what to do
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Most of the medications are contraindicated in pregnancy as the desired effect on the mother comes at a price of side effect for the baby.

Most of the drugs for their use in pregnancy are categorized in four categories ie A B C D.

so some of the drugs in the lower category are absolutely contraindicated, but in your case aspirin is not in that extreme toxic group of medication.

Any way,you have taken only two of them, so it is unlikely to have any serious bad effect for the baby.

Please relax, and be careful in future as all drugs are not having such safety profile for baby as aspirin.

Hope it helps.
Answered: Tue, 23 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor